# SDR UPS97223067

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, NUMBER 3 FLAP TRACK ON AFT ATTACHMENT PAD.  REPAIRED IAW SRS EO 97-09-015 UPS FILE NUMBER B727-57-1831.
